# SDR WVER1125201400001

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 30,301 hours, 20,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: CC670341173
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Part time: 30,301 hours, 20,799 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT FS 280 LOWER BULKHEAD WEB SUPPORT ANGLE PN CC670-34117-3 AT LBL 26 CRACKED AT BOTTOM FASTENER HOLE.
